# SDR SWAA2022100649096

- Difficulty date: September 1, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS400 LBL25 WL154. MARKED. / [01] AFTER FURTHER INVESTIGATION FOUND NO CRACK IN THE FCB INTERCOSTAL ATTACH ANGLE BS 400 LBL 25 WL 154 PER SRM 51-10-02;[02] CORRECTION:PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02-OG-0 STEP #9.;[03] REMOVED CRACKED ANGLE AT FWD CARGO BAY BS400 FWD SIDE LBL 25;IAW SRM 51-40-02-OG-0.;[04] LOCATED AND DRILLED NEW ANGLE WITH P/N143A7502U155;LOT#1496714-5;PO#874666;IAW SRM 51-40-05-OG-0;AND DWG# 143A7505 OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 2 AND 4. OK TO INSTALL;[06] INSTALLED NEW INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 FWD SIDE LBL 25; WL 154 IAW SRM 51-40-02-OG-0;AND DWG #143A7505;[07] CORRECTION ACTION STEP6 : INSTALLED NEW INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 FWD SIDE LBL 25; WL 154 IAW SRM 51-40-02-0G-0;AND DWG #143A7505;[08] CORRECTED MEASUREMENTS;[09] RII VERIFIED CORRECTIVE ACTION ITEM 6-8.;[10] ALL STEPS COMPLETE; CARD COMPLETE.
